# SDR 07FDEA04407

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,729 hours, 12,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778050
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING P TO F CONVERSION A CUT (10MM) AT SKIN PANEL C 35, P 35 LT REPAIR PERFORMED BY CUT OUT THE SKIN AND INSTALLING A FLUSH REPAIR WITH NEW   STRAP AND COUPLING IAW EA 6-5314-82877 AND RAS/DABRE/7005190/2005 ISS A.
